MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4120, 38CM LATIS GRASPER CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4120, 38CM LATIS GRASPER CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4120
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: ni.Additional information received via email from [name] 27.08.2020: i still don¿t have a detailed description, but was told briefly that the jaws couldn't close after opening inside the patient, so the grasper couldn¿t be removed via the port, so had to remove both grasper and port together.When i hear back i can add further comment.Intervention: ni.Patient status: patient is fine, and completely unaffected.
 
Event or Problem Description
Procedure performed: ni.Additional information received via email from [name] 27.08.2020: i still don¿t have a detailed description, but was told briefly that the jaws couldn¿t close after opening inside the patient, so the grasper couldn¿t be removed via the port, so had to remove both grasper and port together.When i hear back i can add further comment.Intervention: ni.Patient status: patient is fine, and completely unaffected.
 
Additional Manufacturer Narrative
The event unit along with one 5mm trocar was returned to applied medical for evaluation.Visual inspection of the event unit confirmed that the jaws were unable to be closed and removed from the trocar.Engineering also observed that the formed end of the rivet had partially dislodged from the jaws.Based on the condition of the returned unit, the reported event was caused by the formed end of the rivet that came out of place while the device was being used.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C4120, 38CM LATIS GRASPER CART, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10731132
Report Number2027111-2020-00597
Device Sequence Number13921336
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866(17)230409(30)01(10)1386204
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Model NumberC4120
Device Catalogue Number101473343
Device Lot Number1386204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1